# SDR AALA201609289006

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CREW DOOR FINGER AND STRIKER LEVER DAMPER MECHANISM IS OUT OF ADJUSTMENT. MAINTENANCE PROPERLY ADJUSTED IAW AMM 52-13-14-820-002-A.
